# SDR AALA20110916LAX01

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 66,790 hours, 35,139 cycles
- Engine: Pwa JT8D217
- Engine time: 4,475 hours, 2,502 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LAX   INFLIGHT SAN-DFW.  CREW REPORTED LEFT ENGINE LOST OIL QUANTITY AND OIL PRESSURE AFTER TAKEOFF.  LEFT ENGINE SHUT DOWN (SINGLE ENGINE TIME 23 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT LAX ON 09/18/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
